The Cauchy problem for equations of wave packets in a curved dielectric cylinder
Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 294-303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_2_a13,
author = {R. P. Tarasov},
title = {The {Cauchy} problem for equations of wave packets in a curved dielectric cylinder},
journal = {Differencialʹnye uravneni\^a},
pages = {294--303},
year = {1991},
volume = {27},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_2_a13/}
}
R. P. Tarasov. The Cauchy problem for equations of wave packets in a curved dielectric cylinder. Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 294-303. http://geodesic.mathdoc.fr/item/DE_1991_27_2_a13/